Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

How does compression of 3rd through 5th cervical spine affect brain?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
If you have a compression of your 3rd thru your 5th cervical spine disc how does it affect your brain.
Posted Sun, 16 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer: Does not affect the brain. Detailed Answer: Hello, Thanks for posting your query. The mild edema of the 3rd to 5th cervical vertebra is not likely to affect the brain function. It can cause a neck pain and stiffness in neck with tingling and numbness in the ring and little finger with pain in the shoulder. It will not cause facial dropping. This is more commonly seen in stroke. You can consult a neurologist for a direct examination and evaluation. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor